# SDR UALA2009100603137

- Difficulty date: October 3, 2009
- Submitted: October 7, 2009
- Operation: Air carrier
- Aircraft: N213UA
- Make and model: Boeing 777222
- Aircraft serial: 30219
- Aircraft time: 33,255 hours, 7,339 cycles
- Engine: Pwa PW4077
- System (JASC): 2300 · Communications System
- Part: Amplifier
- Part number: 8220953001
- Part serial: 142
- Condition: Malfunctioned
- Location: Comm Sys
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SATCOM HI GAIN FAILED.  STATUS  MSG01- ACTIVE CRUISE HARD; HGA HIGH POWER AMPLIFIER (LEFT) OR SATELLITE DATA  UNIT (LEFT) OUTPUT CIRCUIT IS OPEN OR SHORTED.  DB- SATELLITE DATA UNIT (LEFT) MSG-2360121 ACTIVE ER HARD.  RESET HI GAIN CB AND SDU L CB, NO HELP.  SDU AND HI GAIN AMP OUT OF STOCK.  SYSTEM BYTE SHOWS TP HPA WITH VSWR FAULT.  SUSPECT HPA.  REPLACED HPA.  OP CHECKS OKAY.
